Homegeneous groupoids
Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 2, pp. 3-5
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1981_22_2_a1,
author = {Drbohlav, K.},
title = {Homegeneous groupoids},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--5},
year = {1981},
volume = {22},
number = {2},
zbl = {0491.22001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1981_22_2_a1/}
}
Drbohlav, K. Homegeneous groupoids. Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 2, pp. 3-5. http://geodesic.mathdoc.fr/item/AUCMP_1981_22_2_a1/